# SDR YENA2022100400984

- Difficulty date: September 14, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 79,209 hours, 28,422 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 341F010000
- Part serial: 14753
- Condition: Failed
- Location: 10ha1
- Part time: 19,738 hours, 6,795 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1709, FLL-PAP. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). 'AIR ENG 1 BLEED ABNORMAL PRESSURE CAUTION MESSAGE IN CRUISE FLIGHT; REMOVED AND REPLACED BLEED PRESS. REG. VALVE CONTROL SOLENOID ( 10HA1) AND PERFORMED RUN-UP PER AMM 36-11-55 AND AMM 71-00-00 RESPECTFULLY.'
